Product of PL fibrators as codimension-$k$ fibrators
Commun. Korean Math. Soc. 2007 Vol. 22, No. 2, 289-295
Printed June 1, 2007
Young Ho Im, Yongkuk Kim
Pusan National University, Kyungpook National University
Abstract : We describe some conditions under which the product of two groups with certain property is a group with the same property, and we describe some conditions under which the product of hopfian manifolds is another hopfian manifold. As applications, we find some PL fibrators among the product of fibrators.
Keywords : approximate fibration, degree of a map, codimension-$k$ PL fibrator, hopfian manifold, normally cohopfian, sparsely abelian
MSC numbers : Primary 57N15, 55R65; Secondary 57N25, 54B15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd